Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular periods, periods with primolut, ultrasound showed anteverted uterus, nabothian cyst, bilateral polycystic ovary, prescribed diane 35. What else can be done?

I am a recently married girl of 27 years. I was married in Nov 2011. I experienced irregular periods, after multiple pregnancy tests i came to know i was not pregnant . I consulted a doctor who prescribed me PRIMOLUT, i had my periods. the doctor also wrote a number of tests. The result of which are as follows: Glucose random 84 mg/dl Serum BHCG 1 mlU/ml Hb 11.4 Haemotocrit 34% Thyroid Serum T3 1.16 nmol/L Thyroid Serum T4 7.4 ug/dl and a an ultrasound which had following findings: uterus is anteverted and normal in size, no mass seen in the myometrium . Endometrial thickness is normal measuring 4.8mm. No decidual reaction seen. A small nabothian cyst of 7.8mm is identified in the cervix. Both ovaries are normal in size with multiple peripherally placed sub-cm follicles and an echogenic stroma. Findings are suggestive of bilateral polycystic ovary despite a near normal value. No adnexal lesion or decidual uterine reaction is seen, however clinical and serum hormones correlation is recommended. i was also prescribed Diane 35 for 6 months, though have yet not started since its side effects include wt gain.Can you please help
Asked On : Sun, 13 May 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,your irregular periods are the result of Polycystic Ovarian Syndrome diagnosed on ultrasound.This syndrome is usually associated with weight gain, irregular periods and sub fertility. Thyroid disorders are also associated with it. Mainstay of treatment of this syndrome is lifestyle changes especially aimed at weight loss. Medical treatment is basically for symptom relief.Diane would help regularise your periods at the same time providing contraception. Though one of the side effects of Diane is weight gain it would surely relieve your irregularities in periods and subsequent need for repeated pregnancy tests. Best would be to combine it with weight loss measures like healthy diet and exercise.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor